VOL. 4 · NO. 1 | 2022
 
VIEW ALL ABSTRACTS +
Articles
Max Karoubi
Tunisian J. Math. 4 (1), 1-17, (2022) DOI: 10.2140/tunis.2022.4.1
KEYWORDS: ‎K-theory, operator algebras, algebraic maps, 19-02, 55-02
Michel Gros, Bernard Le Stum, Adolfo Quirós
Tunisian J. Math. 4 (1), 19-53, (2022) DOI: 10.2140/tunis.2022.4.19
KEYWORDS: prism, crystal, differential operator, 05A30, 13N10, 14F30, 14F40
Mark Hagen
Tunisian J. Math. 4 (1), 55-86, (2022) DOI: 10.2140/tunis.2022.4.55
KEYWORDS: CAT(0) cube complex, contact graph, sector lemma, cubical sector, halfspace, Ramsey’s theorem, Tits alternative, Dilworth’s theorem, 20F65
Peter Bonventre, Luís A. Pereira
Tunisian J. Math. 4 (1), 87-158, (2022) DOI: 10.2140/tunis.2022.4.87
KEYWORDS: operads, equivariant, homotopy theory, colored operads, model categories, 18M75, 18N40, 55P48
Luc Illusie
Tunisian J. Math. 4 (1), 159-181, (2022) DOI: 10.2140/tunis.2022.4.159
KEYWORDS: cohomologie étale, cohomologie ℓ-adique, faisceau constructible, représentation ℓ-adique, altération, corps de nombres, corps de fonctions, cohomologie cristalline, schéma simplicial, hyperrecouvrement, descente cohomologique, log schéma, théorie de Hodge p-adique, 11F80, 14F08, 14F20, 14F30, 14G25
Lucia Caporaso, Joe Harris, Barry Mazur
Tunisian J. Math. 4 (1), 183-201, (2022) DOI: 10.2140/tunis.2022.4.183
KEYWORDS: rational points, uniformity, 14G05, 14H10
Back to Top